# SDR AALA202003279004

- Difficulty date: March 26, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N553UW
- Make and model: Airbus A321-231
- Aircraft serial: 4960
- Aircraft time: 29,050 hours, 10,855 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Low Pressure
- Location: R3
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 3R DOOR SHOWED "CHECK DOOR PRESSURE" WHEN ARMED. MAINTENANCE SERVICED DOOR TO PROPER PRESSURE PER AMM 52-10-00-614-001-A.
